# SDR IPXA2023042819659

- Difficulty date: April 28, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 54,444 hours, 8,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - FOUND L1 DOOR DOORWAY EMERGENCY LIGHT INOP.   I.A.W AMM 33-51-05-962-031 REV.107.00 REPLACED THE L1 DOOR DOORWAY EMERGENCY LIGHT LAMPS AND PERFORMED EMERGENCY LIGHT OPERATIONAL TEST, RESULT WAS SATISFACTORY
